# SDR QXEA200400922

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,427 hours, 9,167 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - LEFT MAIN BUS FAILED WHILE ON GROUND.  RESET BUS FAULT PER EMERGENCY CHECKLIST, EVERTHING NORMAL.  MAINTENANCE PERFORMED OPERATIONAL TEST OF THE MAIN 28V DC GENERATION SYSTEM.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST AND DATA RETRIVAL FROM EPCU.  NO DEFECTS OR FAULTS NOTED.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
